# SDR UALA2013031101405

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 84,544 hours, 13,588 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, CARGO HANDLING PANEL, BOTTOM LATCH BROKEN.  DEF PER CDL.  REMOVED DOOR AND STOWED IN FORWARD CLOSET IN CABIN.  REPLACED LATCH AND SECURED ACCESS PANEL TO FWD CARGO CONTROL AREA.
